MathSciNet Relay Station
MathSciNet bibliographic data
MR794042 (86i:40008) 40F05
Öztürk, E. On strongly regular dual summability methods. Comm. Fac. Sci. Univ. Ankara Sér. A$\sb 1$ Math. 32 (1983), no. 1, 1–5.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement